# SDR C2XA01BT180

- Difficulty date: December 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TO MCC IN IAH THE EMERGENCY FLOOR LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REPAIRED LIGHTS.
